# SDR DALA2025050503410

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- LH WING SPAR CRACK. LEFT WING SPAR REPARED PER ERA 621363-14AD REV ORG. FINAL ERA REV ORG HAS BEEN RECEIVED AND MATCHES PRI REV. 21. ASSOCIATED ER/A 14-621363 ADDED FOR AC 9572. (LP #6377060)
